The Michigan Mathematical Journal

Groups of order automorphisms of certain homogeneous ordered sets.

David Eisenbud

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 1 (1969), 59-63.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000166

Digital Object Identifier
doi:10.1307/mmj/1029000166

Mathematical Reviews number (MathSciNet)
MR0240019

Zentralblatt MATH identifier
0179.03201

Subjects
Primary: 06.75
Secondary: 20.00

Citation

Eisenbud, David. Groups of order automorphisms of certain homogeneous ordered sets. Michigan Math. J. 16 (1969), no. 1, 59--63. doi:10.1307/mmj/1029000166. https://projecteuclid.org/euclid.mmj/1029000166


Export citation